# SDR DALA2024072307406

- Difficulty date: July 21, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0458794) PLENUM MATING SURFACE COMMON TO FWD FACE OF BS 1088 BULKHEAD RBL 22-RBL 32 SHOWS SIGN OF CORROSION DAMAGE. REMOVED AND REPLACED STIFFENERS RBL 28 AND RBL 32 STA 1088 BULKHEAD PER B737 SRM 51-40-02-0G PARA. 4.B. AND DWG #145A2488 REV. A.
